# SDR AUS20021367

- Difficulty date: September 21, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: CAC35460
- Condition: Seized
- Location: Turbine Engine C
- Part time: 11,277 cycles
- Component: Turbine Engine C, Allsn, COMPRESSOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMPRESSOR SEIZED. INVESTIGATION FOUND THE REAR LABYRINTHSEAL HAD PICKED UP IN THE SEAL HOUSING.
